Correction to "Estimating Linear Restrictions on Regression Coefficients for Multivariate Normal Distributions"

Anderson, T. W. . The Annals of Statistics 1980. 8 (6) :1400-1400

Locate this article in:

Bibtex

@article{CIS-323098,
  Author = {Anderson, T. W.},
  Title = {Correction to "Estimating Linear Restrictions on Regression Coefficients for Multivariate Normal Distributions"},
  Journal = {The Annals of Statistics},
  Volume = {8},
  Number = {6},
  Year = {1980},
  Pages = {1400--1400},
  Keywords = {}
}

Similar articles